# SDR RAIA201903230002

- Difficulty date: March 23, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 39,025 hours, 24,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Test Panel
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING AT 30000. R2 LAV SMOKE TEST PANEL AND CLEANED SMOKE DETECTOR SENSOR, OPS CHECK GOOD.
